# SDR CA140502001

- Difficulty date: May 2, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 58,621 hours
- Engine: Pwa PW123
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Bracket
- Part number: 85210159103
- Condition: Cracked
- Location: Pax Door
- Part time: 57,546 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ASSEMBLY OF THE PASSENGER AIRSTAIR DOOR, MAINTENANCE FOUND A CRACK IN THE CHASSIS SUPPORT BRACKET FOR THE SLIDE BLOCK ASSY OF THE PASSENGER DOOR BALANCE SYSTEM.  A NEW BRACKET WAS INSTALLED.
